# SDR DALA2025050503417

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,575 hours, 28,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0940138) MULTIPLE EMERGENCY LIGHTS INOP. REPLACED, AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF EMERGENCY LIGHT BATTERY PACK M1694, M1671, M1670, M1695 AND AFT RH EMERGENCY LIGHT BATTERY PACK IAW B737 WDM 33-51-13,WDM 33-51-14, AND AMM 33-51-06.
